# SDR SIMA20140721003

- Difficulty date: July 21, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 30,240 hours, 21,496 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Strap
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NOSE WHEELS AFTER TAKEOFF MAKE LOUD NOISE DURING & AFTER LIFTOFF.  LONG DURATION FOR WHEELS TO BRAKE.  VIBRATION FELT DURING SPIN DOWN.  UPON INSPECTION FOUND BOTH LT & RT STRAP SPIN DOWN WORN.  R & R IAW AMM CHAPT 32-42-03.
